# SDR RAIA00511029

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 12,327 hours, 11,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3553 - LGA - LANDING GEAR FAILS TO RETRACT INFLIGHT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  NO DEFECTS NOTED.
